Semigroups with commuting threads.
Semigroup forum, Tome 39 (1989) no. 2, pp. 203-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact topological semigroup, unique divisibility, one-parameter semigroups, commuting thread, Lie semialgebra, almost abelian, connected Lie group, almost abelian Lie group
@article{SF_1989__39_2_134987,
author = {E.E. DeVun and G. Graham},
title = {Semigroups with commuting threads.},
journal = {Semigroup forum},
pages = {203--214},
year = {1989},
volume = {39},
number = {2},
zbl = {0672.22007},
url = {http://geodesic.mathdoc.fr/item/SF_1989__39_2_134987/}
}
E.E. DeVun; G. Graham. Semigroups with commuting threads.. Semigroup forum, Tome 39 (1989) no. 2, pp. 203-214. http://geodesic.mathdoc.fr/item/SF_1989__39_2_134987/